# SDR DALA1143143159

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 3,507 hours, 1,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHTS FAULTED "EPSU EXT LOAD FWD L" AT PROGRAM AND TEST PANEL.  MAINTENANCE INSTALLED ADAPTOR CABLE, REPLACED RIGHT DOOR NR 1 SLIDE, AND  FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
